Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 31, Issue 1, Winter 1994  pp. 165-187.

L_p-regularity of subelliptic operators on Lie groups

Authors: Robert J. Burns (1), A.F.M. ter Elst (2) and Derek W. Robinson (3)
Author institution:(1) Centre for Mathematics and its Applications, School of Mathematical Sciences, Australian National University, GPO Box 4, Canberra, ACT 2601, Australia.
(2) Centre for Mathematics and its Applications, School of Mathematical Sciences, Australian National University, GPO Box 4, Canberra, ACT 2601, Australia.
(3) Centre for Mathematics and its Applications, School of Mathematical Sciences, Australian National University, GPO Box 4, Canberra, ACT 2601, Australia.


Summary: 

Contents    Full-Text PDF